# SDR 08FDEA03637

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: A5281062500052
- Condition: Out Of Sequence
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TIRE ROTATION MARKS ON THE INNER SURFACE OF BOTH NLG MAIN DOORS.  SUSPECT NLG DOORS ARE OUT OF SEQUENCE.  GEAR RETRACTION REQUIRED FOR FINAL SIGN OFF.  TIRE ROTATION MARKS REMOVED DURING ACFT WHEEL WELL / LANDING GEAR WASH REF WORK CARD 40C0002.   PERFORMED NLG & MLG RETRACTION TEST REF AMM 32-31-00, NO DISCREPANCIES NOTED.   PERFORMED FREE FALL TEST REF AMM 32-33-00, NO DISCREPANCIES NOTED.
